# SDR CA130510001

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm
- Part number: 100330500302
- Condition: Cracked
- Location: Flap Roller
- Part time: 899 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE CENTER FORWARD FLAP BRACKET ON THE RT FLAP ASSY WAS FOUND CRACKED IN THE ARM RADIUS ON THE INBD SIDE.  THE FLAP ROLLER ARM ASSY PN 100-330-5003-02 WAS REPLACED WITH A NEW FLAP ROLLER ARM ASSY SUPPLIED BY QUEST ACFT COMPANY TO RECTIFY THE DEFECT.
